# SDR COMA0360365

- Difficulty date: August 9, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 4,674 hours, 4,376 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Pressure Switch
- Part number: 38760016
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5711 APU OIL PRESSURE CAUTION MESSAGE.  REPLACED THE LOW OIL PRESSURE SWITCH.
